I am trying to wean myself down slowly, And all i find is my body wants more because the pain, And emotional feeling sorry for myself crap while watching the count go down each day, shaking my brains out cold in 90 degree wheather, There has to be something someone can come up with to ease this so all of us dependants can kick this, All these meds being made we see on television commercials every five minutes and not a dang thing but drug programs telling us how important it is to get off well we know that or we wouldnt be out here searching and trying to find others in our situation if we didnt want to quit, Everyone is saying how bad obesity is well food withdrawls are alittle easier then this, I'ts awful when your not a liar to have to lie to someone you love, or look in your childs eyes and want to just be like them drug free care free, while we kill ourselves dealing with this crap so we can freely give them love that we so badly want to give them but can't because we cannot move without this in our bodies, there just has to be something that can ease this because plenty of us out here sure do want to be free of this crap,
HI Welcome to the forum......a lot has to do with what your coming off of how much and how fast your trying to do it....so a bit more ifo is needed to be able to help you ....from the info you gave it sounds like your taper is to fast you have to go slow or your going to feel it
please dont post a taper schedule on the open forum it will be deleted it is ageist the guidelines you should always go to a doctor to get a proper taper schedule and there different for each person based on how long you used how high a dose and your overall health condition we can give3 out generalizations like alowing a few days between droping doses and going by small drops rather then large but thats about it M/H moderates these boards if you let us know what your taking and how many a day we can give you the basics so post back .....good luck and God bless......Gnarly
Yikes i am new at this and it sounds like i posted something i shouldnt have, if i was to type the info right here where i am typing to you now is this not good or is there like a mail system, i feel my doc is going way to quick which i believe is making me panic and want more i am really feeling bad and shaky sick to my stomach i am glad i have something but i fear if not enough i am going to go backwards and i dont want to =( thanks for your post
5 years on Lortab Soma and Methadone when I ran out of tabs . I have been wanting to get away from the death grips of opiate dependency for a while and so far after maybe 3 or 4 attempts this is by far the farthest I have made it. 3 DAYS! YEAH ME :)
Don't take offense most people have to learn that way. You are not the first and you won't be the last. There are guidelines but for the most part you can say whatever is on your mind. There is a message system if you need help with certain things you just have to find someone else who has tried tapering. I have little experience in this area.....Keep your head up and good luck.
how much, what and how long have you been using?